Limit points of Kleinian groups and finite sided fundamental polyhedra

Alan F. Beardon University of Cambridge, England Bernard Maskit University of Cambridge, England

TBD mathscidoc:1701.331450

Acta Mathematica, 132, (1), 1-12, 1973.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 133 ]
@inproceedings{alan1973limit,
  title={Limit points of Kleinian groups and finite sided fundamental polyhedra},
  author={Alan F. Beardon, and Bernard Maskit},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230439225159},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={1-12},
  year={1973},
}
Alan F. Beardon, and Bernard Maskit. Limit points of Kleinian groups and finite sided fundamental polyhedra. 1973. Vol. 132. In Acta Mathematica. pp.1-12. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230439225159.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved